# SDR QMLA2019121059096

- Difficulty date: December 5, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N914TH
- Make and model: Urocop EC135T2
- Aircraft serial: 0440
- Aircraft time: 3,619 hours
- Engine time: 3,328 hours
- System (JASC): 2120 · Air Distribution System
- Part: Compressor
- Condition: Contaminated
- Location: A/C Pack
- Stage of operation: AA
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: D

## Discrepancy

DEPARTED FROM BASE AND TURN ON BLEED AIR HEATING. IN CRUISE FLIGHT ABOUT 10 MINUTES INTO FLIGHT CREW MEMBER NOTICED HAZE DEVELOPING IN CABIN. COULD SMELL IT UP FRONT BUT NOT SEE IT. A FEW MINUTES LATER THE CAUTION SEGMENT LIGHT ILLUMINATED: HTG OVTEMP. LIGHT EXTINGUISHED LESS THAN 30 SECONDS AFTER TURNING SYSTEM OFF. ABORTED FLIGHT, RTB, CALLED MAINTENANCE.

MECHANIC SUSPECTED COMPRESSOR WASH REMNANTS STILL IN SYSTEM. FLEW AIRCRAFT WITH MECHANIC, DUPLICATED HAZE (UP FRONT THIS TIME) AND CAUTION LIGHT WHICH EXTINGUISHED IN 20 SECONDS AFTER SYSTEM TURNED TO LOWEST SETTING (NOT OFF). REFUELED AND RETURNED TO BASE WITH REOSTAT FULL ON BUT HAZE DRAMATICALLY DIMINISHED AND HTG OVTEMP DID NOT ILLUMINATE. RETURNED TO SERVICE AN HOUR LATER.
